# SDR UF6A970905

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3250 · Landing Gear Steering System
- Part: Switch
- Part number: 5162YMK2
- Condition: Failed
- Location: Nlg Steering
- Part time: 13,070 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5732 - KNOB ON TILLER POPPED OFF IN FLIGHT.  TRANSMISSIONS INOP ON BOTH RADIOS.  MAINTENANCE REMOVED AND REPLACED THE PUSH-TO-TALK SWITCH IN NOSE STEERING TILLER.  OPS CHECK OF COMMUNICATION SYSTEM TEST GOOD.  (M)
